I wonder has anyone had any experience with Ritalin causing Tourette's syndrome? My son has had 2 trials of Ritalin the second one is taking place now, he seems to have developed lots of Tourette's like behaviours , coughing and twitching his face, also biting himself and gouging at his eye when upset. Any advice would be appreciated. Thanks Em
My dghtr has ADHD and Autism. We started with Adderall because it worked for her sister that has ADHD, but not on the spectrum. Adderall was horrible with her. We didn't want Ritalin because of all the horrible side effects. Her pediatrician suggested Intuniv and it has been a life saver. Very little effects other than being groggy for the first few months. It helps with her aggression, and she doesn't get up and down as often in the night. It took a few weeks for us to start noticing a difference after she started taking it. I'm not a fan of meds, but it has been the best thing for all of us. Not sure if Intuniv is accessible in the UK, but you might want to ask about it. Good luck.
I take Adderall 30 mg daily, I am ADHD and have been diagnosed with that since I was 13. The first time I took the meds was when I was 24-25 years old. I took it for about a year and stopped. At that time I was also on Lamictal (for Bipolar) and I didn't like how I felt from that. I am back on the Adderall and I haven't had any twitching from it or anything like that. I can't say that it's for everyone and if you do switch to it, watch the appetite. I started back on in April-May this year ( I was 162 lbs then). I am now down to 127 lbs. I can't complain though, since having 4 kids took it's toll on my weight. I am glad I lost it but I have to watch now so I don't lose a whole bunch more.... and get sickly... :)
We had increased eye blinking while on Concerta - so we switched to Straterra - it is working for us for the past year. This is such a trial and error . Just keep searching.
Have you tryed intuniv.. I hate to hear kids ritalin
There are many side effects associated with Ritalin. I would inform your physician as soon as possible.